Comments on the following publication:

article Theory revision and probability
BibTeX Format
  Author Schlecta, K.
  Pages 45--78
  Year 1991
  Number 2
  Journal Notre Dame Journal of Formal Logic
  Volume 32
  Web page

Add a comment
New user?
Forgotten your

To post or edit items:
  1. Log in.
  2. Go to the page to be modified
  3. Choose the option to post or edit


Home | Publications | People | Conferences | Software | Tutorials | Other | Newsletter

Site created by Studio 4 and the Innovation and Technology Research Laboratory.


Page load time: 0.0s